MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the operator planned to treat terminal internal carotid artery stenosis using an sab-6-20 stent.After the stent delivery microcatheter (rebar-18) was positioned, difficulty was felt during hydration and delivery of the stent, with a very rough tactile feel intraoperatively.Multiple attempts were unsuccessful, and the procedure was completed after using another stent instead.Resistance occurred in the middle section of the catheter.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complicationswere associated with this event.The patient was undergoing surgery for treatment of stenosis at the terminal segment of the right internal carotid artery.It was noted the patient's vessel tortuosity was moderate.Additional information received reported resistance occurred at the middle section of the catheter.There were not any damages on the catheteror the pushwire of the solitaire, and the tip of the solitare was secured into the hub of the micro catheter.
 
Additional Manufacturer Narrative
This event was reviewed with management and determined to be reportable due to the solitaire ab analysis findings of use of incompatible devices medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25447979
Report Number2029214-2026-01034
Device Sequence Number9586961
Product Code KRA
UDI-Device Identifier00763000539344
UDI-Public(01)00763000539344(17)270307(10)D024109
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberD024109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight87 KG